# SDR SIMA200806001

- Difficulty date: February 15, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 9,357 hours, 8,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 9,357 hours, 8,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSP,THE CENTER OMEGA BEAM BETWEEN FRAME 24 AND 25 WAS FOUND CORRODED.  REPAIR, PERFORMED A CUT OUT OF THE OMEGA BEAM.  FAB AN EXTERNAL ANGLE, FILLER AND SHIMS.  CLEANED AND TREATED PARTS AND INSTALLED IN AIRCRAFT.  WORK DONE IAW EMBRAER 145 SRM (SRM EMB-145/1142) CHAPTER 53-00-10 FIGURE 203.
